MathSciNet Relay Station
MathSciNet bibliographic data
MR2420458 Database Expansion Item
Kang, Joseph D. Y.; Schafer, Joseph L. Demystifying double robustness: a comparison of alternative strategies for estimating a population mean from incomplete data. Statist. Sci. 22 (2007), no. 4, 523–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement